Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A partial order on the regions of $ {\bf R}\sp{n}$ dissected by hyperplanes


Author: Paul H. Edelman
Journal: Trans. Amer. Math. Soc. 283 (1984), 617-631
MSC: Primary 51M20; Secondary 06A10, 52A25
MathSciNet review: 737888
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study a partial order on the regions of $ {{\mathbf{R}}^n}$ dissected by hyperplanes. This includes a computation of the Möbius function and, in some cases, of the homotopy type. Applications are presented to zonotopes, the weak Bruhat order on Weyl groups and acyclic orientations of graphs.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51M20, 06A10, 52A25

Retrieve articles in all journals with MSC: 51M20, 06A10, 52A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1984-0737888-6
Article copyright: © Copyright 1984 American Mathematical Society